Clinical and Laboratory Investigations
Idiopathic Systemic Capillary Leak Syndrome: Cutaneous Involvement Can Be MisleadingFardet L.a · Kerob D.a · Rybojad M.a · Vignon-Pennamen M.D.b · Schlemmer B.c · Guermazi A.d · Morel P.a · Lebbé C.a
Departments of aDermatology, bPathology and cIntensive Care, Centre Hospitalier Universitaire Saint-Louis, Paris, France; dDepartment of Radiology, University of California, San Francisco, Calif., USA
Do you have an account?
- Rent for 48h to view
- Buy Cloud Access for unlimited viewing via different devices
- Synchronizing in the ReadCube Cloud
- Printing and saving restrictions apply
Rental: USD 8.50
Cloud: USD 20.00
Article / Publication Details
Background: Systemic capillary leak syndrome (SCLS) is a severe disorder characterized by unexplained rapid transfer of considerable volumes of plasma from the intravascular to the extravascular compartment. For some cases of SCLS, no aetiology is evident and these cases are reported as idiopathic (ISCLS). Objectives: To describe the cutaneous findings in 3 patients with ISCLS. Results: Cutaneous involvement consisted in sclerosis, livedo, purpura and photodistributed maculopapular erythematous rash. Dermal mucinosis was proven by biopsy in 1 patient. No underlying disease was diagnosed during follow-up. Conclusion: The above-mentioned cutaneous findings can be present during acute attacks of ISCLS. They seem specifically related to the ISCLS and not indicative of an underlying disease.
© 2004 S. Karger AG, Basel
Article / Publication Details
Copyright / Drug Dosage / DisclaimerCopyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher.
Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug.
Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.